Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Peter G. Hinman
Title: Recursion-theoretic hierarchies
Additional book information: Perspectives in Mathematical Logic, Springer-Verlag, Berlin, Heidelberg, New York, 1978, xii + 480 pp.

Review Information:

Reviewer: Keith J. Devlin
Journal: Bull. Amer. Math. Soc. 2 (1980), 190-193
DOI: https://doi.org/10.1090/S0273-0979-1980-14714-X